I found the Docetaxel very hard infact I had allergic reactions to all 3 of my doses resulting in only 3 minutes of my 3rd and final one being administered. I suffered aching joints and prickly feet, these side effects slowly cleared over a period of several weeks after my final one.
Has anyone suggested getting a strong emolient cream from you GP to help your skin, I used it all through chemo as my skin was so dry and stiff after my first one. I hated looking in the mirror I thought I looked like a zombie with grey and dry skin so I strongly recommend trying it with your free prescriptions it worked wonders for me made my skin soft and healthy looking.
With regards your recovery gentle steps and let your body tell you when its ready, eat lots of iron rich food and drink lots of water you will soon see improvments but dont get cross with yourself if you dont have the energy yet.
Hi i think two weeks after four docetaxol is still early days, but you will definately start to feel better bit by bit as each day passes now, just dont expect too much slow but sure, i had three tax after three fec and i would say it took longer to get over the last one, give yourself time and youll get there.